Document Type

Article

Publication Date

9-1997

Abstract

A sufficient condition for the stability of the range of a positive operator in a Hilbert space is given. As a consequence, we get a class of additive perturbations which preserve regularity of the critical point 0 of a positive operator in a Krein space.

Publication Title

Proceedings of the American Mathematical Society

Volume

125

Issue

9

First Page

2627

Last Page

2631

Required Publisher's Statement

First published in "Proceedings of the American Mathematical Society" in 1997, published by the American Mathematical Society.

Comments

Communicated by Palle E. T. Jorgensen

Included in

Mathematics Commons

Share

COinS